# SDR SWAA2022100652924

- Difficulty date: September 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN SEAT TRACK AT STA 727B AND LBL-24.75 FASTENER LOCATION 'B' WITH HEAD SHEARED (SEE TTG8Q0038RHG) / [01] REMOVED FASTENER AT STA# 727B LBL 24.75 P0SITION 'B' AS PER B-737-700 SRM # 51-40-02;[02] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLE; IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166317. CALIB DUE 10-20-22. NO CRACKS FOUND.;[03] PERFORMED HFEC COUNTERSUNK INSP ON FASTENER OPEN HOLE; IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL NORTEC 600. BC 166317. CALIB DUE 10-20-22. NO CRACKS FOUND.;[04] VERIFIED 1;[05] INSTALLED NEW FASTENER AS INSTRUCTED BY EA 22-153-02746 WIP 1;[06] VERIFIED 5;[07] 'REPAIR ACCOMPLISHED PER 22-153-02746. REF FAULT TTG8Q00EMBM0';[08] VERIFIED STEP 7.
